# SDR TWAA9712802

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928L
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58201
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 95 - DURING ROUTINE MAINTENANCE, THE TAIL CONE ESCAPE PATH LIGHTING WAS INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY MFG P/N 5820-1 MANUFACTURED BY LUMINESCENT SYSTEMS.  OPERATIONAL CHECK NORMAL.  (M)
